On functions, whose lines of steepest descent bend proportionally to level lines
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, pp. 587-605.
@article{ASNSP_1983_4_10_4_587_0,
     author = {Talenti, Giorgio},
     title = {On functions, whose lines of steepest descent bend proportionally to level lines},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {587--605},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {4},
     year = {1983},
     mrnumber = {753157},
     zbl = {0542.35007},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_4_587_0/}
}
TY  - JOUR
AU  - Talenti, Giorgio
TI  - On functions, whose lines of steepest descent bend proportionally to level lines
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1983
SP  - 587
EP  - 605
VL  - 10
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1983_4_10_4_587_0/
LA  - en
ID  - ASNSP_1983_4_10_4_587_0
ER  - 
%0 Journal Article
%A Talenti, Giorgio
%T On functions, whose lines of steepest descent bend proportionally to level lines
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1983
%P 587-605
%V 10
%N 4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1983_4_10_4_587_0/
%G en
%F ASNSP_1983_4_10_4_587_0
Talenti, Giorgio. On functions, whose lines of steepest descent bend proportionally to level lines. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 4, pp. 587-605. http://www.numdam.org/item/ASNSP_1983_4_10_4_587_0/

[1] R. Courant - D. Hilbert, Methods of mathematical physics, Interscience, 1962.

[2] H. Federer, Geometric measure theory, Springer-Verlag, 1969. | MR | Zbl

[3] M. Longinetti, Sulla convessità delle linee di livello di funzioni armoniche, Boll. Un. Mat. It., ser. 6, vol. 2-A (1983), pp. 71-75. | Zbl

[4] F. John, Partial differential equations, Springer-Verlag, 1971. | MR | Zbl

[5] F. John, Formation of singularities in one-dimensional wave propagation, Comm. Pure Appl. Math., 27 (1974), pp. 377-405. | MR | Zbl

[6] S. Klainerman - A. Majda, Formation of singularities for wave equation including the nonlinear vibrating string, Comm. Pure Appl. Math., 33 (1980), pp. 241-263. | MR | Zbl

[7] P.D. Lax, Development of singularities of solutions of nonlinear hyperbolic partial differential equations, J. Math. Phys., 5 (1964), pp. 611-613. | MR | Zbl

[8] S.A. Levin, Nonlinear boundary problems for a quasilinear parabolic equation, J. Diff. Eq., 5 (1969), pp. 32-37. | MR | Zbl

[9] G. Talenti, A note on the Gauss curvature of harmonic and minimal surfaces, Pacific J. Math., 101 (1982), pp. 477-492. | MR | Zbl